# SDR SWIA2019091346309

- Difficulty date: August 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 38,926 hours, 24,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CLEANING OF FWD POST AT FS 693.00 FOR NDT, FOUND POST LBL18, RBL18 AND BL0 POST DAMAGED AND GOUGED IN RADIUS UPON REMOVAL. (C-CHECK) RO: 09/12/2019 REPAIRED POSTS FS 693.00 LBL18, RBL18 AND BL0 IAW REO.
